MAUDE Adverse Event Report: MICROVENTION, INC. FRED 27; FLOW DIVERTER

MICROVENTION, INC. FRED 27; FLOW DIVERTER
Model Number FRED4012-PMA
Medical Device Problem Codes Retraction Problem (1536); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformance associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was returned to the manufacturer for evaluation.The investigation is currently underway.
 
Event or Problem Description
It was reported that the fred was used to treat an internal carotid artery (ica) aneurysm.After deployment of the fred, the delivery wire caught on the stent and moved the stent proximally during the removal attempt.The delivery wire released from the stent and another fred was implanted within the first fred.There was no reported patient injury.
 
Additional Manufacturer Narrative
The distal tip of the pusher was found to be damaged, consistent with the sequence of events in the reported event.Because of the damage to the distal tip and the fact that the stent was implanted, the user experience was not able to be replicated.The physical evaluation of the device could not identify the conditions or circumstances that led to the damage, but the damage is consistent with the device experiencing forces over specification.All critical dimensions of the delivery system were measured and found to be within specification.

Brand Name
FRED 27
Common Device Name
FLOW DIVERTER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key10702517
Report Number2032493-2020-00294
Device Sequence Number3733142
Product Code OUT
UDI-Device Identifier00842429106723
UDI-Public(01)00842429106723(11)200213(17)230131(10)200213569
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2023
Device Model NumberFRED4012-PMA
Device Lot Number200213569
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/30/2020
Initial Date Received by Manufacturer 09/19/2020
Supplement Date Received by Manufacturer09/30/2020
Initial Report FDA Received Date10/19/2020
Supplement Report FDA Received Date10/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;